# SDR DALA2019030101328

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT BELOW SEAT TRACK X=44 STA Y=737 AND ALSO CRACK ON FLOOR SUPPORT BELOW SEAT TRACK X=-44 STA Y=737. (WB). NRC 00324: FLOOR SUPPORTS BELOW SEAT TRACK X=44 STA Y=737 AND FLOOR SUPPORT BELOW SEAT TRACK X=-44 STA Y=737 WERE REPLACED PER SRM 51-41-05-0G AND 51-41-02-0G. (LP #0964465)
